# SDR AALA2020083189002

- Difficulty date: August 27, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 56,574 hours, 33,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070001214
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - L2 EMERGENCY FLASHLIGHT, CHARGING LIGHT NOT FLASHING.  REMOVED AND REPLACED L2 EMERGENCY FLASHLIGHT PER AMM 25-65-00.
